# SDR 2001UALA02354

- Difficulty date: November 28, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 13,088 hours, 4,296 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: S4340131004
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ONCE GEAR SELECTED DOWN FOR LANDING ALL THREE GEAR DOORS WOULD NOT RETRACT.  NOSE WHEEL STEERING INOP BUT NO ELECTRONIC CENTRALIZED AIRCRAFT MONITORING (ECAM).  AFTER ENGINES SHUT DOWN GEAR DOORS RETRACTED.  REPLACED LANDING GEAR SAFETY VALVE (49GA).  LEAK CHECKED.  NO LEAKS NOTED.
